ARABIAN JOURNAL FOR SCIENCE AND ENGINEERING, vol.33, pp.113-122, 2008 (SCI-Expanded)
Article / Article
ARABIAN JOURNAL FOR SCIENCE AND ENGINEERING
Science Citation Index Expanded (SCI-EXPANDED), Scopus
Süleyman Demirel University Affiliated:
We show that totally real submanifolds of an indefinite Kaehler manifold admitting a complex semi-symmetric metric connection admit a semi-symmetric metric connection. We also characterize the case where the Ricci tensor of this connection is symmetric, and give a necessary condition for conformal flatness of a submanifold in these circumstances.